# SDR 95ZZZX5711

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67724
- Make and model: Bell 206B
- Aircraft serial: 5195
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70061H000R180A
- Condition: Ruptured
- Location: Hyd Pump
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD HYDRAULIC FAILURE.  HOSE FROM HYDRAULIC PUMP TO FILTER RUPTURED.
